MathSciNet Relay Station
MathSciNet bibliographic data
MR2079993 14J70 (14M25 32Q55)
Mikhalkin, Grigory Decomposition into pairs-of-pants for complex algebraic hypersurfaces. Topology 43 (2004), no. 5, 1035–1065.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement